# SDR TRBA2011012

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 22,552 hours, 26,669 cycles
- Engine: Pwa PW127
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051204
- Part serial: A0286
- Condition: Seized
- Location: Zone 100
- Part time: 949 hours, 1,259 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(DECLARED EMERGENCY) AFTER LANDING 13R & TAXI IN WHILE CROSSING 18L AND SELECTING REVERSE TO SLOWDOWN A STRONG ACRID ODOR OF SMOKE WAS NOTED FROM COCKPIT AND ALSO NOTED IN FWD AND REAR CABIN. THE F/O SAW WHITE SMOKE ORIGINATING FROM TOP OF GLARESHIELD VENTS OVER TO THROTTLE QUADRANT. THIS WAS VERY BRIEF, IMMEDIATLY SHUTDOWN THE RECIRCS AND BLEEDS WHILE PARKING AND THE SMELL DISSIPATED.  R & R LT ACM IAW JIC 21-51-52.  DURING INSP FOUND ACM SEIZED, R & R TURBINE INLET CONTROL VALVE IAW JIC 21-51-98.  THIS ACTION REQUIRES OPS CK.  OPS CHECK TRANSFERED TO LOG PAGE 314620, ITEM 1. LOG PAGE 314619 FOUND BROKEN WIRE AT CONNECTOR 17HBA AND THE CONNECTOR IS CORRODED FOR OVERTEMP SENSOR, REPLACED CONNECTOR PLUG 17HBA AND REPAIRED WIRE IAW SPM 20-44-17.  LOG PAGE 314620, ITEM 1, PERFORMED OPS CHECK OF LT TIC VALVE IAW ATR JIC 21-51-98.  OPS CHECK GOOD AND OPS CHECKED LT ACM IAW JIC 21-51-00.  OPS CHECK GOOD.
